MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 12 HOLES/278MM-RIGHT; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 12 HOLES/278MM-RIGHT; APPLIANCE,FIXATION,NAIL
Model Number 02.001.322
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is not available for reporting.Plate broke approximately nine (9) months post-operatively; exact date is unknown.Implanted approximately 9 months prior to plate breakage; exact date is unknown.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during an unknown surgical procedure a patient received a 4.5mm locking compression plate (lcp) condylar plate on an unknown date.Patient experienced periprosthetic mid shaft femur fracture between a prosthetic hip and knee due to the plate breaking approximately nine (9) months post-operatively.The patient was not revised.Surgeon feels strongly that this is all related to patient¿s age (biologically unable to heal properly).This report is for one (1) 4.5mm lcp® curved condylar plate 12 holes/278mm-right.(b)(4).

Brand Name
4.5MM LCP® CURVED CONDYLAR PLATE 12 HOLES/278MM-RIGHT
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7207151
Report Number2939274-2018-50330
Device Sequence Number917885
Product Code KTT
UDI-Device Identifier10886982027672
UDI-Public(01)10886982027672(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K041911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.001.322
Device Catalogue Number02.001.322
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2017
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;